# SDR DALA2023042403166

- Difficulty date: April 19, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 114,445 hours, 17,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 ON WALK AROUND, FOUND RIGHT WING LEADING EDGE SLAT MECHANISM LUBRICATION ACCESS DOOR 621KB MISSING. CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE ACCESS DOOR AS PER B767-300 AMM 57-41. OK TO CONTINUE SVC. (5118165)
